skin-hair-icon
Masturbation related
Hi I am suffering from pityriasis rosea and currently I am on medication.I masturbated once and I have a bad feeling that it may further worsen this disease.Can this be true? Thanks in advance.
49 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Not like that.. for detailed information do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.